# SDR CALA0002002

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER AT NR 2 ENGINE LOWER T/R O/B CORNER BENT AND GOUGED. THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2, 51-10-4, AND 51-30-0.
